Opuscula Math. 31, no. 3 (2011), 399-409
http://dx.doi.org/10.7494/OpMath.2011.31.3.399

 
Opuscula Mathematica

Some constructions of Lyapunov function for linear extensions of dynamical systems

Viktor Kulik
Ewa Tkocz-Piszczek

Abstract. In this note we consider some sets of linear extensions of dynamical systems and research regularity by means of the sign-changing Lyapunov function. We examine some constructions of Lyapunov functions for given systems.

Keywords: Lyapunov function, invariant manifold, invariant torus.

Mathematics Subject Classification: 34C99, 37C40, 37C99.

Full text (pdf)

  • Viktor Kulik
  • Silesian University of Technology, Department of Mathematics, ul. Kaszubska 23, Gliwice, Poland
  • Ewa Tkocz-Piszczek
  • Silesian University of Technology, Department of Mathematics, ul. Kaszubska 23, Gliwice, Poland
  • Received: 2010-04-04.
  • Revised: 2010-06-21.
  • Accepted: 2010-07-20.
Opuscula Mathematica - cover

Cite this article as:
Viktor Kulik, Ewa Tkocz-Piszczek, Some constructions of Lyapunov function for linear extensions of dynamical systems, Opuscula Math. 31, no. 3 (2011), 399-409, http://dx.doi.org/10.7494/OpMath.2011.31.3.399

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.